# SDR SWIA202163232

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,519 hours, 21,321 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 807605 : R WINDOW HEAT CAUTION MESSAGE IN FLIGHT. RAN QRH. ISSUE RESOLVED.   (FLIGHT 4317 - FILED CLOSED)COMPLIED WITH TASK CARD CRJ MIP  56-220-1000-SKY RH WINDOW REPLACEMENT.. OPS AND LEAK CHECK GOOD
